# SDR DXTA2010072004164

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 2,573 hours, 1,659 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 140
- Part serial: 12746276
- Condition: Odor
- Location: Galley
- Part time: 1,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

15 MIN INTO FLIGHT CREW NOTICED BURNING ODOR COMING FROM COFFEE & WATER POTS. TURNED POWER OFF TO POTS & ODOR CEASED.  OPERATED BOTH TANKS FOR 30 MINUTES WITH NO ODOR NOTED.  REMOVED REFRESHMENT CENTER PANELS & INSPECTED WIRING & CONNECTIONS BEHIND BAR, NO DEFECTS NOTED.  POWER & GROUND AT BOTH TANK CONNECTORS CHECKS GOOD. REINSTALLED PANELS.  REMOVED LOWER TANK. INSTALLED CUSTOMER SUPPLIED REPAIRED TANK. OPS CHECK GOOD. REMOVED UPPER TANK AND INSTALLED NEW TANK. CLEANED, RINSED AND FILLED TANK. OPERATED TANK HEATER FOR 15 MINS, OPS CHECK GOOD. LEAK CHECK GOOD. SPIGOT ASSY TRANSFERRED FROM REMOVED TANK AND INSTALLED ON NEW TANK WITH NEW SPIGOT GASKET WORKED REF EQUIPMENT OPERATIONS MANUAL.
